# SDR CALA2011032200160

- Difficulty date: March 22, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 33,724 hours, 10,521 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  CABIN AREA FRAME AT STA 380 RT CRACK INDICATION NOTED AROUND I/B FASTENER AND BETWEEN S8 TO S9 RT .  REPAIRED FRAME AT STA 380 RT PER EA 5310-04716.
